# SDR SWAA2021112338119

- Difficulty date: October 28, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA SUPPORT ZEE LOCATED BTW BS 500 TO BS 500A AND S-26L AT FWD CARGO COMPARTMENT ; 2021-461085 / [01] TOOL USED:DIGITAL CALIPER P/N:500-197-30;S/N:A18135101;DUE DATE:06/AUG/22.; [02] REPLACED SUPPORT ZEE LOCATED BTW BS 480+10 INCH TO BS 500D S-26L AT FWD CARGO COMPARMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SRM 51-10-02 AND SRM 51-40-02; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.; [04] SEE INDIVIDUAL SIGNOFFS BELOW.
